Funky Health Issues - AnabolicMinds.com

Funky Health Issues

  1. New Member
    allen70's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Aug 2007
    Age
    26
    Posts
    36
    Rep Power
    105

    Reputation

    Funky Health Issues


    What's up guys? I need your thoughts on something that has been going on. Starting a month or so back my libido dropped kinda outta nowhere. So did the volume of my semen. At first I wrote it off as stress related, but a month later I dont have much stress and the problem is still here. I am working on getting a testosterone test, but now there are more problems leading me to think it might not be my test levels. The past week I've been having a tingling feeling after I urinate and it lasts for a few mins. The flow of my urine has also been very weak. I went to the doc today to get tested for urinary tract infection and that came back negative. My prostate was fine too. They are checking for STDs but that is almost 100% out because I've only been with my girlfriend for the past two years and we are both faithful.

    Just some more background info. I am 21 years old and live with my girlfriend so my sex drive should be pretty high and it was up until a month ago. About three and a half months ago I ran the M-drol, P-plex bridge and followed it up with an over the counter pct from otcpct.com I know this isn't really recommended, but I was in Korea and had no other options. When I got back from Korea in the beginning of August my libido and everything was great. I had been off the bridge for a few weeks by then so I dont think it was the hormones still in my system. About a month and a half after I was home was when my libido dropped off. Do you think this could be related to the cycle? Or could it be something else? Have any of you had anything similar happen?

    Thanks for reading this and for the help.

  2. New Member
    allen70's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Aug 2007
    Age
    26
    Posts
    36
    Rep Power
    105

    Reputation

    Forgot to add. About 2 or 3 weeks ago I started on an ECA stack. From more research I think that could be causing the urination problems. But it doesn't explain the lack of sex drive. And both problems go a little further back than when I started the supplements. I will probably get off the ephedrine and see if that's causing the urination problems. As for the lack of libido I think I will keep taking DTH to see if it helps.
  3. New Member
    PublicEnemy's Avatar
    Stats
    5'8"  150 lbs.
    Join Date
    Feb 2009
    Posts
    472
    Rep Power
    70166

    Reputation Reputation

    Find a knowledgeable doctor for one.

    I suspect your previous PH cycle has something to do with it, your HPTA could very well be out of sync. I'd get off the ECA stack also, your body just might need some rest and recovery for a bit.
    •   
       

  4. Senior Member
    youngandfree's Avatar
    Stats
    5'9"  185 lbs.
    Join Date
    Mar 2009
    Posts
    1,285
    Rep Power
    2268

    Reputation

    It sounds like you shut down after PCT. Now do you understand why it wasn't recommended to do the OTC PCT?
  5. New Member
    allen70's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Aug 2007
    Age
    26
    Posts
    36
    Rep Power
    105

    Reputation

    I did go to the doctor. They didn't know what was up. I think it might be the ECA. So I'm going to stop that and see what happens. I'm also in the process of trying to get test levels checked.

    I understand what a good PCT consists of and the cons to not following the proven methods, but I couldn't get research chems because I was in South Korea with the military. Do you think it is likely that I would shut down a month after my PCT? I was fine during the cycle, during PCT, and after. It wasn't until some time after everything that this came about.
  6. Senior Member
    youngandfree's Avatar
    Stats
    5'9"  185 lbs.
    Join Date
    Mar 2009
    Posts
    1,285
    Rep Power
    2268

    Reputation

    Could it possibly be estrogen rebound?
  7. Banned
    Clops's Avatar
    Join Date
    Oct 2009
    Posts
    35
    Rep Power
    0

    Reputation

    Now when u say your libido dropped off, do u mean your penis fell of? Cause honestly that's what it sounds like. Also are u sure your girlfriend is being faithful? I mean hoestly think about it. Those Korean guys can carry some dam strange STDs. Cmon man put the puzzle together. I'm jus throwing the obvious out there..
  

  
 

Similar Forum Threads

  1. Stacking and health issues
    By bald eagle in forum Advanced Muscle Science
    Replies: 3
    Last Post: 11-19-2009, 09:48 AM
  2. Funky Question
    By rageinacage21 in forum IGF-1/GH
    Replies: 4
    Last Post: 01-18-2007, 11:17 PM
  3. Replies: 6
    Last Post: 05-27-2006, 07:00 PM
  4. Health issues of GH gut
    By Meerschaum in forum IGF-1/GH
    Replies: 9
    Last Post: 02-04-2005, 07:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in